# SDR USAA2011051791886

- Difficulty date: April 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 654643653A
- Part serial: 0899
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON LEFT WING TRAILING EDGE INBOARD FLAP CARRIAGE SUPPORT ARM AT WS 250.  REPLACED LEFT WING TRAILING EDGE INBOARD FLAP CARRIAGE SUPPORT ARM AT WS 250 IAW JOB CARD 03C30927012.
